# SDR C2XA09IA010A

- Difficulty date: January 6, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 17,927 hours, 13,550 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE311100
- Condition: Malfunctioned
- Part time: 18,353 hours, 16,996 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SAT - FLIGHT 2630, THE CREW REPORTED A LAV FIRE DETECTION INDICATION IN FLIGHT. THE ACFT RETURNED TO SAT WHERE IT LANDED WITHOUT INCIDENT.  MX INSPECTED THE ACFT AND PLACED THE LAV SMOKE DETECTOR ON MEL, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  THE ACFT LANDED IN IAH WHERE MX R&R THE ENGINE, OPS TESTED WITH NO DEFECTS, REMOVED THE MEL, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
